# SDR FOTR20006NR2020

- Difficulty date: February 8, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: AE233714
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO STR. BRACKET HAS HOLE IN RADIUS AT STA. 672 STR. 13L. REPAIRED ON FASI W/O NR 20006, N/R 02020- R & R SUPPORT ANGLE AT STA 672 STR 13L IAW SRM 51-30-2, REV 102 AND DWG AE4899 DATED 6/29/92.
